Proceedings of the Japan Academy

The mean continuous Perron integral

Yôto Kubota

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 40, Number 3 (1964), 171-175.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522798

Digital Object Identifier
doi:10.3792/pja/1195522798

Mathematical Reviews number (MathSciNet)
MR0165064

Zentralblatt MATH identifier
0147.04504

Subjects
Primary: 26.45
Secondary: 28.00

Citation

Kubota, Yôto. The mean continuous Perron integral. Proc. Japan Acad. 40 (1964), no. 3, 171--175. doi:10.3792/pja/1195522798. https://projecteuclid.org/euclid.pja/1195522798


Export citation

References

  • [1] J.C. Burkill: The Cesaro-Perron integrals. Proc. London Math. Soc, 34, 314-322 (1932).
  • [2] H. W. Ellis: Mean continuous integrals. Canad. Jour. Math., 1, 113-124 (1949).
  • [3] LP. Natanson: Theory of Functions of a Real Variable. Constable (1960).
  • [4] J. Ridder: Uber approximativ stetige Denjoy-Integrale. Fund. Math., 21, 1-10 (1933).
  • [5] S. Saks: Theory of the Integral. Warsaw (1937).